# SDR QXEA9500082

- Difficulty date: March 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AU
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11054
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - FOUND ROW 1 EMERGENCY LIGHT TO BE INOPERATIVE.  RELAMPED THE LIGHT ASSEMBLY AND OPERATIONAL CHECK COMPLIED WITH. AIRCRAFT WAS RETURNED TO SERVICE.
